# SDR AALA20110917TUL01

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 55,356 hours, 18,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO FUSELAGE AT STATIONS 700 TO 740 STRINGER 2 LEFT.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR PER EA 019154.
